Abstract and Applied Analysis

Composition Operators from Certain μ -Bloch Spaces to Q P Spaces

Chunyu Tan and Maofa Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Some necessary and sufficient conditions are established for composition operators C φ to be bounded or compact from μ-Bloch type spaces B μ to Q p spaces. Moreover, the boundedness, compactness, and Fredholmness of composition operators on little spaces Q p , 0 are also characterized.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 892146, 8 pages.

First available in Project Euclid: 27 February 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Tan, Chunyu; Wang, Maofa. Composition Operators from Certain $\mathbf{\mu }$ -Bloch Spaces to ${\mathcal{Q}}_{P}$ Spaces. Abstr. Appl. Anal. 2014 (2014), Article ID 892146, 8 pages. doi:10.1155/2014/892146. https://projecteuclid.org/euclid.aaa/1425049902

Export citation